Skip to Content

Will Benazepril cause weight gain?

Responses (2)

balbanese 2 Jul 2012

My wife has a friend who had this same issue. While it's not listed as a major side effect, it was indeed the culprit in her case. Hope this helps.

Anonymous 3 Jul 2012

Benzepril is in the class of ACE inhibitor medications. It blocks the enzyme that converts angiotensin to another blood pressure raising substance. The way that ACE inhibitors do their job does not (at least in theory) cause stimulation of your appetite. So, supposedly, is not likely to cause weight gain.
However, nothing is 100% in medicine, anything is possible but not with any statistics reading the literature on that type of med.
For me, it makes me less hungry during the day if I take it in the morning ... so that's when I take mine. A lot of medications are famous or infamous for the amount of weight gained whilst on the given med. This is not one of them.
If you are still concerned, your favorite pharmacist is a great, if not the best person to talk to regarding any prescription medication. Give him/her a call and ask away.
Have a wonderful 4th of July ...
Hippie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions